MathSciNet Relay Station
MathSciNet bibliographic data
MR476977 (57 #16522) 28A15
Córdoba, A.; Fefferman, R. On differentiation of integrals. Proc. Nat. Acad. Sci. U.S.A. 74 (1977), no. 6, 2211–2213.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement